# SDR DL76G011319

- Difficulty date: August 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 10,699 hours, 1,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 47712
- Condition: Failed
- Location: M1209
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER RT OVERWING EXIT EMERGENCY LIGHTS NO TEST  REMOVED AND REPLACED EMERGENCY LT POWER SUPPLY M1209 CHECKS GOOD ON TEST
